# SDR QXEA0000654

- Difficulty date: March 10, 2000
- Submitted: March 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 29,491 hours, 35,961 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38075412
- Part serial: P37497
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 402 hours, 383 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SMOKE IN CABIN THAN APU SUDDENLY STOPPED.  REMOVED AND REPLACED APU, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
